# SDR P5CA9700708

- Difficulty date: May 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Missing Rivets
- Location: Bs 2080
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIVETS (4 EA) MISSING AT FLOORBEAM UPPER CHORD AT STA 2080 AND RBL 44.  REPLACED PER BOEING SRM 51-30-02.
